On the regular sylow p-subgroups of Chevalley groups over Z(p)m

Описание

Тип публикации: статья из журнала

Год издания: 2006

Идентификатор DOI: 10.1007/s11202-006-0114-6

Ключевые слова: regular p-group; powerful p-group; Sylow p-subgroup

Аннотация: We prove that a Sylow p-subgroup of the general linear group of dimension n over the residue ring modulo p(m) is regular for n(2)

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 47, Is. 6

Номера страниц: 1054-1059

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных